MathSciNet Relay Station
MathSciNet bibliographic data
MR840303 22E55 (11F70 11R39 22E50)
Kazhdan, D. A.; Patterson, S. J. Towards a generalized Shimura correspondence. Adv. in Math. 60 (1986), no. 2, 161–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement